MAUDE Adverse Event Report: TRIMED, INC DRILL; DRILL-4.0/220C

TRIMED, INC DRILL; DRILL-4.0/220C
Model Number DRILL-4.0/220C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
The drill was inserted over k wire and was used to drill beyond the fracture location, the distal tip of the drill broke.The part performed as expected prior to breakage.The surgeon was able to use multiple instruments to retrieve approximately 5 loose fragments from the medullary canal.All pieces of the part were extracted from the patient, with no complications reported to date.The product rep states "during the last conversation with the surgeon, there were no issues".

Brand Name
DRILL
Common Device Name
DRILL-4.0/220C
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key6788542
Report Number2031009-2017-00020
Device Sequence Number10797937
Product Code LXH
UDI-Device Identifier00842188109676
UDI-Public00842188109676
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDRILL-4.0/220C
Device Catalogue NumberDRILL-4.0/220C
Device Lot Number501595
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR